# SDR SWAA2025042859789

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,235 hours, 42,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FWD LOWER SLIDE ISOLATOR IS CRACKED<[01] R&R FWD GALLEY SERVICE DOOR FWD LOWER SLIDE ISOLATOR IAW SRM 51-40-02.;[02] C/W INSPECTION
